Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Effexor - Anyone find it helps?
Effexor - Anyone find it helps?
Hi, @veee7 – thanks for sharing your experience with venlafaxine (Effexor).
Sounds like you are saying the getting hot and sweaty when busy working around the house is a side effect you experience with this medication? If so, how do you counteract this symptom?
Jump to this post
Yes I’m sure it’s side effect . Didn’t have these problems on 75 mg . Only when I went up to 150mg. So I am very slowly reducing my dose until I stop sweating & being constipated. I take two 75mg capsules so week one I remove 2 beads from one capsule , week two I removed one more . So I will remove one extra each week until the side effects stop .
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In